MathSciNet Relay Station
MathSciNet bibliographic data
MR2134099 (2005k:60211) 60H30 (60G44 60H10 60J25 91B28)
Becherer, Dirk; Schweizer, Martin Classical solutions to reaction-diffusion systems for hedging problems with interacting Itô and point processes. Ann. Appl. Probab. 15 (2005), no. 2, 1111–1144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement